An extension of Guo's theorem via k-psi-contractive retraction

Risultato della ricerca: Articlepeer review


Let X be a infinite-dimensional Banach space. We generalize Guo''s Theorem [D.J. Guo, Eigenvalues and eigenvectors of nonlinear operators, Chinese Ann. Math. 2 (1981) 65–80 [English]] to k-ψ-contractions and condensing mappings, under a condition which depends on the infimum kψ of all k \ge1 for which there exists a k-ψ-contractive retraction of the closed unit ball of the space X onto its boundary.
Lingua originaleEnglish
pagine (da-a)1897-1907
Volume64 (9)
Stato di pubblicazionePublished - 2006


Entra nei temi di ricerca di 'An extension of Guo's theorem via k-psi-contractive retraction'. Insieme formano una fingerprint unica.

Cita questo